# SDR REXA2017101801106

- Difficulty date: October 18, 2017
- Submitted: October 20, 2017
- Operation: Air carrier
- Aircraft: N294PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15294
- Aircraft time: 9,794 hours, 6,603 cycles
- System (JASC): 2610 · Detection System
- Part: Smoke Detector
- Condition: False Activation
- Location: Aft Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CRUISE AT 34000 FT, A SMOKE AFT LAV WARNING APPEARED FOR 5 SECONDS WITH AURAL WARNING.  FA INSPECTED THE AFT LAV AND FOUND NO SIGNS OF SMOKE OR FIRE.  FIRE SYS FAULT APPEARED INTERMITTENT DURING REMAINDER OF FLIGHT.  REMOVED AND REPLACED THE AFT LAVATORY SMOKE DETECTOR IAW AMM 26-16-01. PERFORMED AN OPS TEST OF THE LAV SMOKE DETECTOR AND WAS SATISFATORILY IAW AMM 26-16-00. NO DISCREPANCIES NOTED AT THIS TIME.
